MathSciNet Relay Station
MathSciNet bibliographic data
MR951271 (90a:58103) 58F12
Le Calvez, P. Propriétés des attracteurs de Birkhoff. (French) [Properties of Birkhoff attractors] Ergodic Theory Dynam. Systems 8 (1988), no. 2, 241–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement